# SDR A6WA200940292

- Difficulty date: June 1, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON INTERCOSTAL AT FS 484.00, RBL 27.00, WL 72.00 IS CRACKED.  CLIP ON INTERCOSTAL AT FS 484.00, RBL 27.00, WL 72.00.  REPLACED IAW 51-42-06 AND 51-42-21.  (K)
